About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Analysis
Volume 2012 (2012), Article ID 869147, 11 pages
http://dx.doi.org/10.5402/2012/869147
Research Article

Existence of Alternate Steady States in a Phosphorous Cycling Model

1Department of Mathematics and Statistics, Mississippi State University, Mississippi State, MS 39762, USA
2Department of Mathematics and Statistics, University of North Carolina at Greensboro, Greensboro, NC 27412, USA

Received 20 January 2012; Accepted 8 February 2012

Academic Editors: J.-F. Colombeau, G. L. Karakostas, and P. Omari

Copyright © 2012 Dagny Butler et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dagny Butler, Sarath Sasi, and R. Shivaji, “Existence of Alternate Steady States in a Phosphorous Cycling Model,” ISRN Mathematical Analysis, vol. 2012, Article ID 869147, 11 pages, 2012. doi:10.5402/2012/869147